MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO 2.75/18; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO 2.75/18; CORONARY DRUG-ELUTING STENT
Model Number 364489
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Bradycardia (1751); Thrombosis/Thrombus (4440)
Date of Event 04/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Combination product: yes.
 
Event or Problem Description
Three orsiro drug-eluting stent systems were selected for treatment of a lesion (80-90 percent stenosis degree) in the distal rca/om.On (b)(6) 2021 the lesion was treated amongst others with an orsiro 2.75/18 with good results.The next day the patient went into vasovagal attack with bradycardia and hypotension.A control pci was conducted and multiple thrombosis were detected.Several aspirations were done with very good result.An intraaortic balloon pump (iabp) was implanted.The other two orsiro stents are reported separately.
 
Additional Manufacturer Narrative
Combination product: yes according to the case description the patient underwent successfully a percutaneous coronary intervention with 3 orsiro drug-eluting stents to the rca and om.The day after the patient went into vasovagal attack with bradycardia and hypotension, the coronary angiography revealed a thrombotic occlusion of the vessel segments treated the day before.The device itself was not returned to biotronik and could therefore not be subjected to a technical investigation.However, the provided operative report and the angiographic material were reviewed to identify a potential technical complication or device malfunction.Further the production documentation of both products was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.Review of the production documentation for the product detailed above confirmed that both devices were manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.Based on the reviewed documentation and the conducted investigation no device deficiency or manufacturing related root cause could be identified.

Brand Name
ORSIRO 2.75/18
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key11848277
Report Number1028232-2021-02725
Device Sequence Number3149401
Product Code NIQ
UDI-Device Identifier07640130439047
UDI-Public7640130439047
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/21/2022
Device Model Number364489
Device Catalogue NumberSEE MODEL NO.
Device Lot Number08204114
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/19/2021
Supplement Date Received by Manufacturer07/14/2021
Initial Report FDA Received Date05/19/2021
Supplement Report FDA Received Date07/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;